# SDR CA981019004

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Rivets
- Part number: 85311176
- Condition: Sheared
- Location: Bracket
- Part time: 22,906 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DRAG STRUT ACTUATOR BRACKET FOUND WITH TWO SHEARED RIVETS AND TWO LOOSE RIVETS AT THE MOUNT IN NOSE AT X97.00 IN THE UPPER COMPARMENT FORWARD OF THE DC CONTACTOR BOX.  NO SKIN CRACKS.  RD 8-53-3805 CARRIED OUT.
